# SDR QXEA2015091900484

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,401 hours, 34,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EXTERNAL HANDLE IS NOT FLUSH AND HARD TO OPERATE.  ADJUSTED HANDLE STOPPER BOLT IAW AMM 52-00-00-830-803.  OPS CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
